# SDR ABXA070343

- Difficulty date: October 12, 2007
- Submitted: October 17, 2007
- Operation: Air carrier
- Aircraft: N976AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47596
- Aircraft time: 59,871 hours, 56,259 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030451
- Part serial: 17598
- Condition: Defective
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING IN COCKPIT INOPERATIVE.  REPLACED EMERGENCY LIGHT POWER SUPPLY IAW DC9 MM 33-53-00-5.
